# SDR USAA010365

- Difficulty date: April 5, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 1137587
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 33,516 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THRUSTBEAM CRACKED 4 INCHES, HORIZONTAL STAB CENTER SECTION, RIGHT THRUST BEAMS.  REPLACED THRUST BEAM SRM 51-10-02 AND 51-40-02.  (M)
